# SDR CALA2017063002033

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT LEFT AND RIGHT SIDES AFT SECTION PARTIALLY INOPERATIVE.  REPLACED THE LAMPS AND OPS CHECKED NORMAL IAW AMM 33-51-01, AND 33-51-00.
